Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Change in personality. On Zaldiar, protevasc, helicid. Suggest?

Would you please help me? I have 87 years old mother. Recently she came back from hospital a her medication was totally changed. After new pills she is TOTALY diferent person. This is her medicine:
ZALDIAR 37.5 mg ,CALVINTON 5mg, LEXAURIN l.5mg, NOVALGIN, URUTAL 24mg, PROTEVASC 35mg, FURON 40mg,,HELICID 20mg, CLOPIDOGREL 75mg, ORFARIN 5mg.
She is SICK from this medicine. I strongly believe she DON'T NEED THIS DEADLY MOLOTOV COCTAIL combination. Who can give me the best profesional
opinion? I don't trust my mother doctor. THANKS for your answer.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H. C.M.C.
The age of mother is 87 yrs , naturally age shows its effects as senile degeneration , fragile, weakness etc.
In young age these medicines can be adjusted in the body but due to old age as all these are not possible to adjust in the weak body and underweight.
However doctor prescribed these drugs according to the condition of patient and according to his knowledge ( doctor's).
So please don't blame doctor or drugs , but keep in mind one thing that it is the age which is responsible for the condition of the patient.
Those drug which prevent clotting of blood are the best for your mother in my opine.
All thing will decide the concerned doctor.
REGARDS Dr. HET
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions